| Catalog Number |
792G |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mhk493 number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.When the doctor was trying to do the first pass, he put the needle through the skin and then when he went to pull up with the excess it pulled off.It is unknown how the procedure was completed.There were no adverse patient consequences reported.